# SDR DALA2015060503635

- Difficulty date: May 30, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1320-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1320 - 1380, RBL 19 - 24, FLOOR SIDE PLATE AND FITTINGS CORRODED UPPER SURFACE.  REMOVED SIDE PLATE ON RT SIDE AFT CARGO PIT BS 1320-1380 IAW SRM 51-40-02, FOUND TO BE OUT OF LIMITS 100 PERCENT MATERIAL LOSS IAW SRM 53-00-53, AD1, DETAIL V, LOCATED & DRILLED NEW SIDE PLATE IAW SRM 51-40-05. INSTALLED SIDE PLATE IAW DWG 146N5391, REV-.
